# SDR SWAA095372

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 20,817 hours, 12,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS OUT OF ADJUST.  ADJUSTED HOOKS PER MM.
